# SDR SWAA2023040412506

- Difficulty date: March 5, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON FWD SHIELD SUPPORT AT RBL 26 BS 767+1.5; BS 767+9; BS 767+15; RBL 27 BS 767; BS 767+11.25; RBL 25 BS 767+4.5; BS 767+5.75.<[01] CORROSION FOUND AT AFT CARGO BEY FWD SHIELD FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT AT SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C.;[02] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS VERIFIED MEASUREMENTS;[03] RECEIVED ON AFT CARGO BAY FWD SHIELD SUPPORT AT BS 767 TO BS 787 RBL 25 P/N 146A8127-12 PO#909366. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.
